Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


UPPER LEFT ARM NAGGING PAIN THAT EXTENDS TO THE NUMB...
Mar 5, 2012

I HAVE THIS NAGGING PAIN IN MY UPPER LEFT ARM AND IM VERY SCARED IF THIS IS SORT A SIGN OF A HEART SERVICE, OR COUL IT BE THE COCKTIails of meds im taking? i take 1 sulfameth every morning and 1 800mg of acyclovir, and take atripla before going to bed. its getting worse...

Response from Dr. Henry

Persistent/steady arm pain could be due to heart disease but would usually be due to some other problem such as a pinched nerve. I would discuss with your HIV provider so he/she can assess your cardiovascular risk (ie is higher due to smoking, family history et cetera)and look for other factors as suggested by thorough clinical examination. KH



Previous
Changing medications and still not undetectable
Next
Can Truvada and Viramune XR combo cause anxiety?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement